# SDR USAASB97238

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FL 2335 - DURING CLIMB-OUT THROUGH 9000 FT THE A/C WOULD NOT PRESSURIZE.  FLT ATTENDANTS IN REAR OF A/C REPORTED A LOUD AIR NOISE FROM BOTTOM OF RIGHT REAR DOOR.  THE FLIGHT CREW DECIDED TO RETURN TO CLT.  NO EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MX FOUND EVIDENCE OF AFT SERVICE DOOR BOTTOM ROLLERS NOT ENGAGING CAM PLATES PROPERLY.  THE AFT SERVICE DOOR WAS ADJUSTED AS REQUIRED AND OPERATIONALLY CHECKED, DOOR CHECKED OK.  ACCOMPLISHED PRESSURIZATION CONTROL SYSTEM OPERATIONAL CHECK PER MM 21-31-00, CHECKED OK.  (M)
